SP Premium
DAMISA

SparkPoints
 

Changing Chemo - again...

Wednesday, September 30, 2009

I got a message from my doctor this morning that she is changing my chemo regemin. She is adding a medication (Carboplatin), which means that she has to give another medication (Ixempra, I think) in smaller doses. Sooooo, instead of going for treatments every three weeks, I will go every week. Needless to say that, before I actually spoke to her, I was a nervous wreck -- crying and scared out of my head. Once I did talk to her, the first thing she told me was that I didn't need to be worried. Apparently, the last time I was responding well to chemo, in the end, I ended up with a mixed result (little buggers lighting up on the PET scan where they hadn't been). This time, she wants to avoid that so that we can get me into surgery and on my way to well.

I can't say that I am completely relieved by the explanation. I am still scared. This has landed me on the sad side of happyville again, but I am determined that I won't stay there. Tomorrow, it begins -- and after that, we shall see!
Share This Post With Others
Member Comments About This Blog Post
  • PR31WM
    I love you my friend and am praying for your recovery. Your courage and attitude are great examples of someone who lives their life to the fullest even in the face of adversity. There will not always be sunshine, but we decide how to keep ourselves together in times of rain. Crying is a good thing sometimes. It has a way of washing all that burden we carry away. I know that good health will be yours again and this too will pass./

    emoticon
    4025 days ago
  • no profile photo CLEO46
    Hi Damisa,

    You have such a ray of sunshine. Keep the FAITH. I am a 7 year survivor and struggling with the after effects of chemo. Know that God is in control.
    4040 days ago
  • no profile photo CLEO46
    Hi
    4040 days ago
  • SUEJENN
    I detect a little anger in your blog. I personally think that is a good thing. It is rather like a visualisation of wrenching the "little buggers" from your body and out into space where they belong. Your inner steely strength is shining through. I can see it especially when I look at your smiling defiant face. emoticon
    4042 days ago
  • CAROLYN0107
    emoticon It's good your doctor is keeping up with the needs that you have for treatment. Better than letting down and not giving you what you need!
    4042 days ago
  • MOM2ACAT
    emoticon Keeping you in my prayers.
    4045 days ago
  • MUGSYMOM
    I will keep you in my thoughts/prayers. I just came upon your Spark Page by accident and I really don't know your whole story but just this blog shows me that you have a wonderful outlook and positive energy. That is such a bonus! Keep being positive and good things will come your way. emoticon

    Maryann emoticon
    4045 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.